# SDR USAA2008121992275

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65026601197A
- Part serial: M76529021
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 1 SLAT SKIN CRACKED AT RIVET HOLES AT INBOARD AUXILIARY TRACK.  REPAIRED NR 1 SLAT SKIN IAW SRM 57-43-01.
